# SDR SWAA2025071788824

- Difficulty date: July 7, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT BATTERY PACK AT BS 565 IS INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY PACK AT BS 565 IAW MM 33-51-06. CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06.
